MORE ON SEIZURES AND ASPARTAME - DR. HATTAN


Dr. Betty Martini, D.Hum.
Mission Possible World Health International
9270 River Club Parkway
Duluth, Georgia 30097
Telephone: 770-242-2599
E-Mail: BettyM19@mindspring.com



Posted: 11 August 2008


We thank Lane Shore for this article from l987 with Dr. Hattan from the FDA remarking about aspartame and seizures. Dr. Hattan is the one who writes in the FDA Consumer that aspartame.

Of course, Dr. Hattan knew aspartame triggers seizures because of the RAO Study. http://www.aspartaam.nl/artikelen_eng/raorapport.txt Also seizures are mentioned 5 times on the FDA Report of 92 symptoms. Furthermore in l986 the Community Nutrition Institute petitioned the FDA to ban aspartame because so many people were having seizures. It was taken all the way to the Supreme Court as the FDA refused to ban it with full knowledge. Dr. Wurtman at MIT gave them a lot of information from all the complaints they had.

Furthermore, Searle always knew it as in their studies in 6 countries many people they selected from poor villages had seizures and some developed brain tumors. Searle just didn't publish the studies. The information came from the translators.

There were so many seizures reported Monsanto tried to put out the fire by doing studies such as the Rowan Study. They were so afraid someone would have a seizure they gave 16 of 18 people in the study antiseizure medication and only one capsule of aspartame for a one day study, sort of tantamount to smelling the bottle.

Seizure triggering aspartame interacts with anti-seizure medication. Usually it just doesn't work. Now we have an informant who tells us Pfizer is putting aspartame in Dilantin used to treat aspartame. More and more people reading the article are getting in touch explaining it is causing them more symptoms. As one man said, he didn't know aspartame triggered seizures which he was using. When he started using Dilantin he had more seizures and other problems such as vision loss. Then he stopped Dilantin and stopped his aspartame and all seizures went away. Be warned. If you haven't read the article its on http://www.mpwhi.com If you use Dilantin tell your physician "no generic".

This article is from the New York Times Aug. 16, 1987, to view it click: HERE [PDF Format ] (It will open in a new window)

Dr. Betty Martini, D.Hum.
Founder, Mission Possible World Health International
9270 River Club Parkway
Duluth, Georgia 30097
770-242-2599
E-Mail: BettyM19@mindspring.com
http://www.wpwhi.com
http://www.whno.net
http://www.dorway.com

Aspartame Toxicity Center: http://www.holisticmed.com/aspartame